# SDR O3X06071081

- Difficulty date: July 20, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N108PX
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- Engine: Ge CT75A
- Propeller: Rotol R3894123F25
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018501
- Part serial: AH93397
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH, WHEN THE HYDRAULIC SYSTEM FAILED.  THE AIRCRAFT LANDED AND TAXIED TO THE RAMP.  INSPECTION REVEALED THAT THE ELECTRICAL HYDRAULIC PUMP FAILED.  THE PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
